# SDR 08FDEA04559

- Difficulty date: October 27, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69455141
- Condition: Corroded
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD PIT BS 560 STR 27R STRINGER CLIP CORRODED.  REMOVED DAMAGED STRINGER CLIP, AND REPLACED IAW SRM 51-30-2. DWG 65-56100. THIS IS CLASSIFIED AS  A MAJOR REPAIR REF GMM 6-2-100 PG 2-3.
